SciELO - Scientific Electronic Library Online

 
vol.31 issue4A Case Report of Severe Ulcerative Colitis in an HIV PatientUseful Algorithms for Histopathological Diagnosis of Liver Disease Based on Patterns of Liver Damage author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Gastroenterologia

Print version ISSN 0120-9957

Abstract

REYES M, Gustavo Adolfo; CARVAJAL P, Germán David; TAPIAS M, Mónica Lorena  and  SABBAGH S, Luis Carlos. Hepatotoxicidad por isoniazida en un paciente con enfermedad de Crohn: Reporte de caso y revisión de la literatura. Rev Col Gastroenterol [online]. 2016, vol.31, n.4, pp.438-442. ISSN 0120-9957.

La isoniazida se utiliza para el tratamiento o profilaxis de la tuberculosis; sin embargo, su uso puede asociarse con reacciones hepáticas adversas. La hepatitis clínicamente manifiesta sucede en 0,5%-1% de los pacientes que reciben isoniazida como monoterapia. En este artículo se describe el caso de un paciente con enfermedad de Crohn que cursó con hepatotoxicidad grave por isoniazida, y se hace una revisión de la literatura al respecto

Keywords : Isoniazida; hepatotoxicidad; DILI (idiosyncratic drug-induced liver injury); enfermedad de Crohn.

        · abstract in English     · text in English | Spanish     · English ( pdf ) | Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License